# SDR AALA201908169008

- Difficulty date: August 15, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253N
- Aircraft serial: 23886
- Aircraft time: 479 hours, 151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: OVERWING EMERGENCY EXIT LIGHT INOP LEFT SIDE. ACCOMPLISHED RESET OF CIDS , SYSTEM TEST GOOD. AT THIS TIME. NOFAULT FOUND. TSM 23-73-00-810-955 AMM 23-73-00-740-005.
